# SDR AALA201808221017

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT BAFFLE BETWEEN BS 500D TO 500E.  REPLACED THE BAFFLE IAW PRINT 143A7505, AND 53-00-01-6.
